# SDR DALA2019060643412

- Difficulty date: June 3, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 99,858 hours, 15,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 13-20 RIGHT SIDE ARE INOPERATIVE. REPAIRED DAMAGED WIRE AT ROW 14R AND REPLACED BLOWN FUSE ON BATTERY PACK. SYSTEM OPERATION IS NORMAL.
